Posted 1/25/2009 1:12 PM (GMT -6)
Thank goodness I'm not the only one! I got those freaky stretch marks too! And my man said I look "yellowish." I bruise fast too. I'm tired of the medication. I'm tired of side effects. I look at my pill box, I'm like uggggg I dont want to do this. My man has to push me to take it now. Im so sick and tired of meds. I'm tird of being sick. I actually even told my parents to kill me (apparently I was half asleep and hanging over the john and called them on my cell). I'm also tired of falling, especially down the stairs. But thats because of my eye patch..I cant see out my eye yet well. Well I have sigt I should say, just not single vision out of the eye haha. So I wear a patch to get at least one vision same.
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Asthma, Asperger's Syndrome, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux
Medications: Imuran, Prednisone, Tri Nessa, Percocet, Metformin, Prilosec, Protonix, Zantac, Advair, Cingulair, Albuterol, Calcium + Vitamin D